MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM TI LOCKING SCR SLF-TPNG W/T25 STARDRIVE 40MM-STERILE; APPLIANCE,FIXATION,NAIL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM TI LOCKING SCR SLF-TPNG W/T25 STARDRIVE 40MM-STERILE; APPLIANCE,FIXATION,NAIL
Model Number 412.214S
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 05/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Reporter is company representative.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the patient underwent an orthopedic procedure.The surgeon was removing the femoral neck system 1-hole plate because the surgeon was converting the femoral neck system 1-hole plate to a hemiarthroplasty.The femoral head had collapsed, and the bolt and the anti-rotational screw were no longer engaged in the femoral head.While attempting to remove the titanium locking screw through the femoral neck system 1-hole plate, it was discovered that the titanium locking screw was cold-welded into the femoral neck system 1-hole plate.The screw head became stripped due to multiple attempts to remove it with the screwdriver.The surgeon had to use a burr to weaken the screw and use bolt cutters to cut the screw from the plate.The surgeon was able to finally remove everything with extra effort.The procedure was successfully completed with a thirty-minute (30) of surgical delay.The patient's status is unknown.Concomitant device reported: unknown screwdriver (part # unknown, lot # unknown, quantity # 1); unknown fns anti-rotation (part # unknown, lot # unknown, quantity# 1); unknown fns bolt (part # unknown, lot # unknown, quantity # 1).This complaint involves two (2) devices.This is report 1 of 2 for (b)(4).

Brand Name
5.0MM TI LOCKING SCR SLF-TPNG W/T25 STARDRIVE 40MM-STERILE
Common Device Name
APPLIANCE,FIXATION,NAIL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10105916
Report Number2939274-2020-02621
Device Sequence Number16898383
Product Code KTT
UDI-Device Identifier10886982275417
UDI-Public(01)10886982275417
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K000682
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number412.214S
Device Catalogue Number412.214S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/19/2020
Initial Report FDA Received Date06/01/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PL 1-HO F/FEM NECK SYST TAN; UNK - NAIL HEAD ELEMENTS: FNS ANTIROTATION; UNK - NAIL HEAD ELEMENTS: FNS BOLT; UNK - SCREWDRIVERS
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight68